# SDR AALA202108269657

- Difficulty date: August 24, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 59,579 hours, 34,475 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320171
- Part serial: 58433U
- Condition: Delaminated
- Location: Lt Cockpit
- Part time: 24,462 hours, 15,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND CAPTAINS WINDSHIELD DELAMINATED / BUBBLED ON TOP SIDE OF WINDSHIELD. **SUPPLEMENTAL REPORT FOR AALA202108259657: REPLACED WINDSHIELD PER TASK CARD  26L21056001.** (CLOSED)
